# SDR SWAA012431

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 46,291 hours, 29,659 cycles
- Engine: Ge CFM56*
- Engine time: 33,082 hours, 27,261 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: CFN563
- Part serial: 720778
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK) INFLIGHT ENGINE SHUT DOWN, DECLARED EMERGENCY.  AT 13,000 FT NR 1 ENG COMPRESSOR STALLED, EGT INDICATED 930 DEGS, ENG VIBRATION FELT, AS POWER WAS REDUCED ENG FLAMED OUT.  REMOVED AND REPLACED NR 1 ENG PER MM.
